MathSciNet Relay Station
MathSciNet bibliographic data
MR1448898 (98c:65178) 65N25 (65K10 65N30)
Lefton, Lew; Wei, Dongming Numerical approximation of the first eigenpair of the $p$-Laplacian using finite elements and the penalty method. Numer. Funct. Anal. Optim. 18 (1997), no. 3-4, 389–399.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement